Pacific Journal of Mathematics

Averaging strongly subadditive set functions in unimodular amenable groups. II.

W. R. Emerson

Article information

Source
Pacific J. Math., Volume 64, Number 2 (1976), 353-368.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102867092

Mathematical Reviews number (MathSciNet)
MR0487271

Zentralblatt MATH identifier
0334.43006

Subjects
Primary: 43A07: Means on groups, semigroups, etc.; amenable groups

Citation

Emerson, W. R. Averaging strongly subadditive set functions in unimodular amenable groups. II. Pacific J. Math. 64 (1976), no. 2, 353--368. https://projecteuclid.org/euclid.pjm/1102867092


Export citation

References

  • [1] S. Banach, Sur le probleme de mesure, Fund. Math., 4 (1923), 7-33.
  • [2] W. R. Emerson, Ratio properties in locally compact amenable groups, Trans. Amer. Math. Soc, 133 (1968), 179-204.
  • [3] W. R. Emerson, Averaging strongly subadditive set functions in unimodular amenable groups J, Pacific J. Math., 61 (1975), 391-400.

See also

  • I : W. R. Emerson. Averaging strongly subadditive set functions in unimodular amenable groups. I. Pacific Journal of Mathematics volume 61, issue 2, (1975), pp. 391-400.